MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1020016
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an everflo oxygen concentrator had thermal damage to the power cord.There was no report of patient harm or injury.The device has yet to be evaluated by the manufacturer's service center.A follow up report will be filed when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported an everflo oxygen concentrator allegedly having thermal damage to the power cord.There was no report of patient harm or injury.The device was returned to a third party service center for evaluation.During the evaluation of the device, the manufacturer confirmed the customer's complaint.The power cord was replaced to address the issue.Product labeling states," keep the device at least 15 to 30 cm away from walls, furniture, and especially curtains that could impede adequate airflow to the device.Do not place the concentrator in a small closed space (such as a closet).".

Brand Name
EVERFLO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key7365715
Report Number1040777-2018-00015
Device Sequence Number19267693
Product Code CAW
UDI-Device Identifier00606959032644
UDI-Public00606959032644
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020016
Device Catalogue Number1020016
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/08/3018
Supplement Date Received by Manufacturer04/28/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1